# SDR YENA2023072100847

- Difficulty date: July 21, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 7,094 hours, 1,035 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 3715588
- Part serial: A0061767
- Condition: Failed
- Location: Unknown
- Part time: 5,738 hours, 833 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) 'ENGINE 2 FIRE LOOP B FAULT. ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B ).  REF TSM 26-12-00-810-806A, AWM 26-12-08 AND AWM 71-575, CHK WIRING FDU2 PINS K&J RESISTANCE 1476 OHMS, PERFORMED A GVI OF THE FIRE LOOPB ELEMENTS NO DAMAGES NOTED. REMOVED AND REPLACED FDU 2 AS A PRECAUTIONARY T/SHOOTING, REF LOG PAGE 3715588-2, FOR CORRECTIVE ACTION. CLEARED MDDR 517296. MX-4 UPDATED AND PLACARD REMOVED.
